# SDR 97ZZZX4203

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269Q
- Make and model: Piper PA-28-140
- Aircraft serial: 287725189
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Frame Assy
- Part number: 79536000
- Condition: Broken
- Location: Cockpit
- Part time: 4,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING SEAT COVERING, FOUND SEAT FRAME TUBING BROKEN AND SEPARATED AT BOTH LEFT AND RIGHT FRONT POINTS WHERE SEAT FRAME IS WELDED TO VERTICAL SUPPORT THAT CONTAINS SEAT TRACK CLAMP.  THIS SEAT HAS BEEN IN SERVICE FOR 20 YEARS.  SUSPECT CAUSE:  THE STRESS OF MANY LANDINGS AND TAKEOFFS AND LOTS OF PUSHING ON THE SEAT BACK BY USERS.
